MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO SMARTCAP TUBING

MEDIVATORS, INC. ENDO SMARTCAP TUBING
Model Number 100145CO2EXT
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and confirmed the device lot was manufactured to specification.The endo smartcap tubing instructions for use include the instructions for testing the tubing prior to use.The ifu states, "prime the channel and test for air and water prior to insertion of gi endoscope." the customer properly followed these instructions and replaced the tubing set prior to use.The device subject of the reported event was returned to medivators for evaluation.Upon initial inspection, it was observed that there was blockage in stopcock stem due to an excess amount of glue.The tubing was then pressurized using a hand pump and it was confirmed that the flow was blocked.The exact cause of the glue issue could not be determined.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (b)(4) that their endo smartcap tubing would not pre-test appropriately.The tubing was exchanged and the procedure was successfully completed.No report of injury or patient harm.

Brand Name
ENDO SMARTCAP TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15597296
Report Number1651395-2022-00021
Device Sequence Number2278386
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown